, Volume 193, Issue 5, pp 1255-1282
Date: 12 Feb 2013

Multiple existence results of solutions for quasilinear elliptic equations with a nonlinearity depending on a parameter

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We provide existence results of multiple solutions for quasilinear elliptic equations depending on a parameter under the Neumann and Dirichlet boundary condition. Our main result shows the existence of two opposite constant sign solutions and a sign changing solution in the case where we do not impose the subcritical growth condition to the nonlinear term not including derivatives of the solution. The studied equations contain the \(p\)-Laplacian problems as a special case. Our approach is based on variational methods combining super- and sub-solution and the existence of critical points via descending flow.